# SDR UALA2010021600595

- Difficulty date: February 15, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 45,971 hours, 5,425 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE VALVE GOING INOP, FLT DIVERTED.  R2 WINDOW OVERHEATS.  REPLACED WINDOW.  SUSPECT CONTROLLER OVERHEAT THERMOSTAT AS CAUSE.  CB'S E30 &E31 PULLED.  REPLACED CONTROL & OVERHEAT THERMOSTATS.  STATUS MESSAGE CLEARED AND DID NOT RETURN.
